×

Found 3,860 Documents (Results 1–100)

100
MathJax

Uniform approximation of functions by solutions of strongly elliptic equations of second order on compact subsets of \(\mathbb{R}^2\). (English. Russian original) Zbl 07498883

Sb. Math. 212, No. 12, 1730-1745 (2021); translation from Mat. Sb. 212, No. 12, 1730-1745 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Approximation by entire functions on a countable set of continua. The inverse theorem. (English. Russian original) Zbl 07485533

Vestn. St. Petersbg. Univ., Math. 54, No. 4, 366-371 (2021); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 8(66), No. 4, 600-607 (2021).
MSC:  30E10 30D15
PDF BibTeX XML Cite
Full Text: DOI

Weighted Chebyshev polynomials on compact subsets of the complex plane. (English) Zbl 1483.30023

Gesztesy, Fritz (ed.) et al., From operator theory to orthogonal polynomials, combinatorics, and number theory. A volume in honor of Lance Littlejohn’s 70th birthday. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 285, 357-370 (2021).
MSC:  30C10 30E10 41A50
PDF BibTeX XML Cite
Full Text: DOI

Sharp inequalities between the best root-mean-square approximations of analytic functions in the disk and some smoothness characteristics in the Bergman space. (English. Russian original) Zbl 1477.41006

Math. Notes 110, No. 2, 248-260 (2021); translation from Mat. Zametki 110, No. 2, 266-281 (2021).
MSC:  41A17 30E10 41A25
PDF BibTeX XML Cite
Full Text: DOI

Approximation in measure: the Dirichlet problem, universality and the Riemann hypothesis. (English. Russian original) Zbl 07368872

Izv. Math. 85, No. 3, 547-561 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 3, 222-238 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Uniform approximation of functions by solutions of second order homogeneous strongly elliptic equations on compact sets in \(\mathbb{R}^2\). (English. Russian original) Zbl 1468.35046

Izv. Math. 85, No. 3, 421-456 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 3, 89-126 (2021).
MSC:  35J15 30E10
PDF BibTeX XML Cite
Full Text: DOI

On a lower bound for the rate of convergence of multipoint Padé approximants of piecewise analytic functions. (English. Russian original) Zbl 1469.30079

Izv. Math. 85, No. 3, 351-366 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 3, 13-29 (2021).
PDF BibTeX XML Cite
Full Text: DOI

An introduction to multiple orthogonal polynomials and Hermite-Padé approximation. (English) Zbl 1460.42041

Marcellán, Francisco (ed.) et al., Orthogonal polynomials: current trends and applications. Proceedings of the 7th EIBPOA conference, Universidad Carlos III de Madrid, Leganés, Spain, July 3–6, 2018. Cham: Springer. SEMA SIMAI Springer Ser. 22, 237-271 (2021).
MSC:  42C05 30E10 41A21
PDF BibTeX XML Cite
Full Text: DOI arXiv

Approximation by entire functions on a countable set of continua. (English. Russian original) Zbl 1461.30071

Vestn. St. Petersbg. Univ., Math. 53, No. 3, 329-335 (2020); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 7(65), No. 3, 481-489 (2020).
MSC:  30D15 30E10
PDF BibTeX XML Cite
Full Text: DOI

Approximation of functions of a complex variable by Fourier sums in orthogonal systems in \(L_2\). (English. Russian original) Zbl 1462.41004

Russ. Math. 64, No. 6, 56-62 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 6, 65-72 (2020).
PDF BibTeX XML Cite
Full Text: DOI

A criterion for uniform approximability of individual functions by solutions of second-order homogeneous elliptic equations with constant complex coefficients. (English. Russian original) Zbl 1458.35017

Sb. Math. 211, No. 9, 1267-1309 (2020); translation from Mat. Sb. 211, No. 9, 60-104 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification